On error estimator and p-adaptivity in the generalized finite element method
Version of Record online: 11 JUN 2004
Copyright © 2004 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 60, Issue 14, pages 2373–2398, 14 August 2004
How to Cite
Barros, F. B., Proença, S. P. B. and de Barcellos, C. S. (2004), On error estimator and p-adaptivity in the generalized finite element method. Int. J. Numer. Meth. Engng., 60: 2373–2398. doi: 10.1002/nme.1048
- Issue online: 12 JUL 2004
- Version of Record online: 11 JUN 2004
- Manuscript Accepted: 24 OCT 2003
- Manuscript Revised: 3 JUL 2003
- Manuscript Received: 21 NOV 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!